# SDR AALA2009052200002

- Difficulty date: May 22, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,312 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA     PUSH PLACARD MISSING FROM TAIL CONE JETTISON PANEL AFT LEFT SIDE FUSELAGE. INSTALLED PUSH PLACARD.
